It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board

  • Question about vocal tics

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-24-2007, 10:13 AM   #1
    JUST4ME1
    Newbie
    (female)
     
    JUST4ME1's Avatar
     
    Join Date: May 2007
    Location: Belmont, CA
    Posts: 1
    JUST4ME1 HB User
    Question about vocal tics

    My son got vocal tics when he tried adderal 5 years ago. After many med changes and possible wrong diag., we are now back to considering adhd meds. He got a very strong vocal tic from only 2 days on adderal that took 2 weeks to stop. Could all different types of stimlulants also bring on the tics? We tried Straterra and that brought on anger and aggresivness. We have had no other problems with tics.

     
    Sponsors Lightbulb
       
    Old 05-24-2007, 08:23 PM   #2
    lilypad1
    Member
    (female)
     
    lilypad1's Avatar
     
    Join Date: Oct 2006
    Location: canada
    Posts: 71
    lilypad1 HB User
    Re: Question about vocal tics

    Dear Just,my son developed a kind of clearing of the throat vocal tic from taking Ritalin for 4 years,also constant nausea,insomnia,headaches.The tics took almost a year to go away after stopping Ritalin,hope this helps you in some way,sincerely lily

     
    Old 05-25-2007, 12:10 PM   #3
    index.html
    Senior Veteran
    (female)
     
    index.html's Avatar
     
    Join Date: Dec 2003
    Posts: 1,943
    index.html HB User
    Re: Question about vocal tics

    Just4me1, the simple answer to your question is "yes". All of the stimulants can cause tics. They almost always go away - eventually - but there is the rare case that doesn't go away.

    I feel for you. It's a tough position to be in. A kid with ADHD has alot to deal with (as do his parents). And then the alternative is tics. Not much of an alternative, is it?

    Good luck to you and your son!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Question about EEG minner33 Epilepsy 2 09-08-2007 11:36 AM
    Paralyzed Vocal Cord after TT and Synthroid Dosage Question Intrigue50 Thyroid Disorders 11 06-14-2007 09:36 PM
    Concerta causing tics mykids ADD / ADHD 8 08-20-2006 11:38 AM
    Question about Hashimotos Intrigue50 Thyroid Disorders 2 08-11-2006 11:55 PM
    Tics? Luvly16 ADD / ADHD 15 05-23-2006 12:24 AM
    are these tics that my son has??? girl75 Children's Health 17 07-21-2005 07:49 PM
    Tics and Strattera? allisok ADD / ADHD 4 10-21-2004 09:47 AM
    Sarah(age 10) has facial tics...is this an effect of her LD? LupieOne Lyme Disease 3 07-18-2004 04:07 PM
    TICS-STRATTERA Tyler's Mom ADD / ADHD 1 05-27-2003 10:57 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:33 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!